# SDR 99ZZZX2859

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 3446 · Non Radar Weather System
- Part: Computer
- Part number: 78806059412
- Condition: Malfunction
- Location: Stormscope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER READS ERROR 001 WHEN TURNED ON, THEN READS, OPERATION NO LONGER POSSIBLE.  REMOVED AND REPLACED.
